# SDR AWXA0000495

- Difficulty date: July 25, 2000
- Submitted: July 28, 2000
- Operation: Air carrier
- Aircraft: N643AW
- Make and model: Airbus A320-231
- Aircraft serial: 315
- Aircraft time: 25,056 hours, 11,045 cycles
- System (JASC): 2761 · Drag Control Actuator
- Part: Actuator
- Part number: 31077100
- Part serial: 02056
- Condition: Leaking
- Location: Nr 2 Spoiler
- Stage of operation: DE
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: B

## Discrepancy

EMERGENCY DECLARED, ON DESCENT FLIGHT SPOILERS WERE DEPLOYED ECAM MSG SPOILER FAULT FOLLOWED BY HYDRAULIC Y ENGINE 2 PUMP LOW PRESSURE.  REPLACED LT WING SPOILER ACTUATOR, RIGGED, ADJUSTED AND OPS CHECKED GOOD.
